Estimation of equimeasurable rearrangements in the anisotropic case
AbstractWe study the classes of functions satisfying the reverse Holder inequality on segments in the multidimensional case. For these classes, we obtain sharp estimates of the “norms” of equimeasurable rearrangements.
How to Cite
Shanin, R. V. “Estimation of Equimeasurable Rearrangements in the Anisotropic Case”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 7, July 2018, pp. 968-77, http://umj.imath.kiev.ua/index.php/umj/article/view/1609.